# SDR 2005FA0000676

- Difficulty date: November 10, 2004
- Submitted: May 10, 2005
- Operation: General aviation
- Aircraft: N620ZE
- Make and model: Cessna 421C
- Aircraft serial: 421C0301
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Dowel Pin
- Condition: Sheared
- Location: Propeller Hub
- Part time: 3,670 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER OVERHAULED AND REINSTALLED.  TEST FLIGHT REVEALED VIBRATION.  DETERMINED TO BE SHEARED DOWEL PINS CAUSING LOOSE PROPELLER TO CRANK PROP DRIVE SHAFT.  (K)
